# SDR 2018FA0000425

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: General aviation
- Aircraft: N256TC
- Make and model: Beech 56TC
- Engine: Lyc TIO541E1B4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 13B181M28037
- Condition: Worn
- Location: Engine
- Part time: 5 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ROTOR CAP ON EXHAUST VALVE BROKE INTO MANY PIECES. VALVE KEEPER CAME OFF AND THE EXHAUST VALVE HIT THE PISTON. ENGINE BECAME VERY ROUGH RUNNING. WE THINK THAT THE LIFTER LOST ITS PRIME AND THERE WAS EXCESSIVE CLEARANCE BETWEEN VALVE AND ROCKER ARM.
